Weighted shifts quasisimilar to quasinilpotent operators

Fialkow, Lawrence A.: Weighted shifts quasisimilar to quasinilpotent operators. Acta scientiarum mathematicarum, (42) 1-2. pp. 71-79. (1980)

[img] Cikk, tanulmány, mű
math_042_fasc_001_002_071-079.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 1-2
Page Range: pp. 71-79
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 78-79.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14750

Actions (login required)

View Item View Item